# SDR AJXA2020022500006

- Difficulty date: February 10, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N917PG
- Make and model: Lear 60LEAR
- Aircraft serial: 60142
- Aircraft time: 6,360 hours, 4,191 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 31024
- Condition: Blew Out
- Location: Bleed Air Coupli
- Component: Coupling, Bombdr
- Component part number: 156H24
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE RIGHT HAND BLEED WARNING LIGHT CAME ON. THE AIRCRAFT SAFELY MADE AN UNSCHEDULED LANDING IN CHARLESTON SOUTH CAROLINA. THE PNEUMATIC LINES IN THE RIGHT HAND PYLON WERE INSPECTED AND THE TECHNICIAN LOCATED  A SEAL BLOWN OUT ON ONE OF THE DUCT. THE SEAL WAS REPLACED AND SATISFACTORY OPS CHECK WAS PERFORMED IN THE AIRCRAFT WAS RETURNED TO SERVICE.
